# SDR 2008UALA06075

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 38,733 hours, 10,733 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: UNK
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU INOP.  FOUND APU OIL TANK EMPTY.  SERVICED TO FULL.  STARTED APU AND FOUND HEAVY SMOKE COMING OUT OF TAIL PIPE.  AFTER APU SHUTDOWN FOUND HUGE QUANTITY OF OIL IN APU EXHAUST SECTION.  REPLACED APU.  OPS AND LEAK CHECK GOOD.
